# SDR QXEA200500087

- Difficulty date: December 25, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 7,253 hours, 5,441 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE RIGHT STUB WING PRESSURE PAN HAS A CRACK IN IT.  REO 670-53-61-060.
